# SDR UPS98228204

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SURFACE CORROSION ON LOWER RUDDER SKIN PANEL LEFT SIDE BETWEEN FRONT SPAR AND REAR SPAR BY PCU ATTACH POINT.  RUDDER REPLACED IAW MM 27-20-1.
